| Model Number |
01.29.203 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 months from primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon revised the head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review: batch review performed on 30-07-2025.Ball heads: mectacer 01.29.203 mectacer head biolox delta dia.28 12/14-l (k112115) lot.2422243 (b)(4) items manufactured and released on 05-09-2024 expiration date: 2029-08-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional component involved: liner: mpact dm 01.26.2858mhc double mobility hc liner ø28/dmi (k092265) lot.2420619: (b)(4) items manufactured and released on 05-09-2024 expiration date: 2029-08-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.